T3

Hi,

I'm new to the site and I am looking for advice.

I had my thyroid removed approx.18months ago and was put on 100mg Levothyroxine and have been told I only need by bloods checking once a year. is this normal?

Also

Over the last few weeks I have notice a weight gain, dry, itchy skin dizzy spells and tiredness. I have made an appointment to have my bloods checked and I am also considering buying a T3 hormone tablet to try and control the symptoms but wanted to ask if anyone else had bought T3 tablets and did they help?

1 Reply

oldestnewest
  • Welcome to the forum, Prestonia.

    I had a thyroidectomy 5 years ago and for the past couple of years thyroid levels have been checked annually.

    Adding T3 is helpful if you are a poor converter ie TSH is low, FT4 is high and FT3 is low but if you are symptomatic because you are under medicated on 100mcg, which is a low dost for someone without a thyroid, a dose increase may be all you require to resolve symptoms. When you have your new results and rages write a new post and members will advise about increasing Levothyroxine or adding T3.

You may also like...